# SDR CHQA20131004358

- Difficulty date: October 3, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 25,470 hours, 21,386 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,325 hours, 24,508 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Sensor
- Part number: 15H0048PH
- Part serial: 0925
- Condition: Failed
- Location: Rudder
- Part time: 7,156 hours, 6,027 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FERRY FLIGHT FOR RUDDER SYSTEM 2 INOPERATIVE ISSUE,  RECEIVED A RUDDER SYSTEM 1/2 INOPERATIVE MESSAGE.  FOLLOWED QUICK REFERENCE HANDBOOK AND MESSAGE REMAINED.  DECLARED AN EMERGENCY,  DIVERTED, & LANDED WITHOUT INCIDENT.  REPLACED THE RUDDER SYSTEM 1 AND 2 PRESSURE SWITCHES. AN OPS CHECK FLIGHT WAS GOOD WITH NO FURTHER DEFECTS NOTED.
